Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

After finishing course of antibiotics, on swallowing adam's apple moves and feel scratching. Taking medicines for discomfort in neck area and for pimples. Why scratching taking place?

When i swallow and the adam apple moves i feel some thing scratching , This happened after i finished a course of Antibiotics , Antibiotics were prescribed as i have complained of discomfort in the neck area, i also have started developing hard pimples between the eyebrows and on the sides of my temple area Please advise
Asked On : Sun, 20 May 2012
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Thanks for writing in.

Scratching sensation in throat after antibiotics may occur due to dryness in the mucosa of the throat. Another reason might be the persistence of mild viral sore throat in you. Salt water gargling can help you to soothe the throat. Drink warm fluids and avoid iced drinks for a while. You may take antihistamine tablets. Some of them may cause slight drowsiness.

Hope this helps
Answered: Sun, 27 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor